11 Oct 2010
CAUTION!!! Syntroid is an essential med for you since your Dr. prescribed it and there is no herbal supplement that can take it's place. It's vital that you take it EXACTLY as prescribed and if you have probelms (eg. fatique, problems with urination, bring this to the attention of your Dr. I'm sure he has a plan for monitoring you as it is.
Trying to use a homeopathic replacement for a thyroid med could be extremly dangerous for you. It could affect not only your metabolsm, but your adrenal glands as well and that could result in kidney problems.
I really hope you stick with your Doc on this one. Good Luck. ( :
11 Oct 2010
Great answer, The thyroid helps regulate all the systems of the body. People who are RX'ed any thyroid medication should take it as it is directed and keep their blood work up. The thyroid can make someone have all sort of negative symptoms if it is not working properly. Natural supplements should always be cleared with the doctor or a pharmacist when someone takes prescription medication, especially if they are treating a systemic problem as serious as hypo or hyperthryroidism/
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I would like to switch back to Synthroid because of cost reasons. Is there a danger in doing this?
1 answer • 20 Apr 2010
Old symptoms pre-diagnosis returning or synthroid just isn't working well.
2 answers • 4 Aug 2010
My physiatrist recommended traumacal for ligament and tendon injury. It's supposed to be a 'natural'
... supplement. I find NO ingredients and no info on this supplement. Is anyone taking it or heard of it? is it off the market
1 answer • 30 Jun 2011
My primary physician put me on Synthroid a number of years due to hypothyroidism. Would it be all-right for me to take a thyroid support supplement ...
2 answers • 3 Feb 2012
After Thyroid Removal - My RAI effected my health every possible way, I constantly notice changes in my body functioning that were not present ...
2 answers • 10 Jul 2013